Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JR86

Any singers?

Recommended Posts

are there any singers here who took accutane and noticed their singing voice change. about a month ago i had a sinus infection and now i'm still kind of congested and phlemmy. I have a vocal audition coming up and i noticed i'm having trouble with my voice. my range isn't as good (i can't seem to hit the high notes) and my voice isn't as powerful. i'm not sure if this could be the drying effect of the accutane or some of the leftover effects of my sinus infection. did this happen to anyone else? I hope it isn't the accutane, because i don't want to stop, i want clear skin and it's working so well.

Share this post


Link to post
Share on other sites

I'm a singer. I did notice changes in my voice, and I believe it was from dehydration because of the Accutane. Just drink plenty of water, get some lozenges. Also, get a humidifier if you can, and spend a little extra time in a steamy shower because that can help lubricate your voice.

Share this post


Link to post
Share on other sites
I'm a singer. I did notice changes in my voice, and I believe it was from dehydration because of the Accutane. Just drink plenty of water, get some lozenges. Also, get a humidifier if you can, and spend a little extra time in a steamy shower because that can help lubricate your voice.

Thanks! did your voice go back to normal? this really sucks because it's the one thing i'm actually good at and enjoy doing. i don't think it's fully the accutane, that's probably part of the reason, but it's probably because i'm still so congested.

Share this post


Link to post
Share on other sites

Yeah, it went back to normal. There are a lot of reasons why the voice changes. Sometimes if your health is a little bit off, it can affect your voice. Air pollutants, allergies, etc., they all can contribute to changes in the voice.

Do you usually warm up your voice before you use it? I'm sure you do, but perhaps something you've eaten or a change in your daily routine has caused you to experience a change.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×